Two days ago I increased Zoloft from 50 mg to 75 mg. I started feeling really sick today. Shakey body,nausea,tired..would like to know if this is normal and if others have experienced similar side effects?
Hi, Mechanic! How long were you taking the 50mg dosage? It's not unusual to feel some side effects when increasing the dose, but if you were only on 50mg for a week or so you may need a little more time to adjust to the medication.
The good news is, though, that these side effects usually only last a few days so let your doctor know what's going on and get her/his professional advice.
Best regards, Wildcat
P.S., what you're describing ARE normal. or at least to be expected, side effects when initiating Zoloft therapy.
Mechanic32; Yes this is very normal when you Increase these type of medication and because you were also already taking this medication this side effect many times does not last as long but at the worst one to two weeks and you should be feeling much better. So nothing to worry about Just keep taking it about the same time each time daily also helps and you should be feeling better any time good luck
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Nov 2010 • 2 answers
Zoladex - Feeling very sick and nausea all the time wondering if anyone has a cure for this getting?
Updated 21 Dec 2013 • 1 answer
Updated 20 Jan 2014 • 5 answers
Updated 10 Aug 2015 • 3 answers
Updated 11 Oct 2017 • 2 answers